Arimidex joint pain relief

Common Questions and Answers about Arimidex joint pain relief

arimidex

I am on Femara (first started with Arimidex) and they both cause joint pain to varying degrees. I'm not a doctor, but I hate to think of you being scared by the mention of metastasis at this point! Of course your doctor will consider whether that is likely, but I'd be willing to bet, based on my own experiences and what I've read, that your joint pain is due to your treatments, and/or age. I'm 56 and I know my knees, etc.
My MRI was negative. I switched to Arimidex one month ago. I am experiencing thesame musclular skeletal pain and joint and back pain. It is especially bad at night and first thing in the morning. It gets better as the day progresses. Advil helps. Please let me know if anyone else is having similar problems with these drugs.
Is painfful intercourse a common side effect of Arimidex? I even have pain from just touching the vaginal area, plus burning from contact to various soaps except Ivory. Will this go away when I get off of Arimidex in 3 more years? My obgyn wants to give me estrogen cream but my oncologist is against it. What can I do to get relief? HELP!
I'm on Aromasin which is another of the AI treatments. I've also taken tamoxifen and almost made it to the two year mark with that. The way my onco explained it to me was, taking two years of tamoxifen didn't just offer protection to me for the two years I took it but it also paid two years forward. I had almost every side effect on tamoxifen EXCEPT another cancer. The incidence of another cancer with tamoxifen is RARE while the benefits are well known.
I completed lumpectomy, chemotherapy, radiation, breast reconstruction and now taking Arimidex. I have extreme joint pain that seems to be getting worse.....Is this normal? My doctor says arthritis. I alternate Motrin and Tylenol, warm packs and ICY HOT with minimal relief. Are there any alternatives?
I have been on Arimidex for 4 months Femara first two months but the muscle pain was to severe. Not to many effects in the first two months-of Arimidex- just a headache and some joint pain are my side effects. My surgeon ordered my Onco-I was a 17 with 8 percent rate of distant mets in 10 years low chance of recurrence for me. I will probably feel better when time passes as you say.. My doctors tell me I have a good prognosis. .
I have been taking Arimidex since July and have severe joint pain. After 6 months of chemo plus radiation, this seems almost too much to bear. I was told to take tylenol. Do they realize how painful it is? Is it too much to ask to be a survivor and to have some quality of life?
The plan is to switch to Arimidex-not sure exactly when-he originally said 4 weeks, but since I still have the joint pain, maybe we'll wait a little bit longer. I am wondering if this joint pain could be a side effect of the Lupron shots as well that I needed in order to start on the femara-anyone have any idea on that one?
Is any one on Arimedex, I have been but took myself off it because I was gettin so very sick, nauseus, anxiety, constipation, joint pain, eye pain, I have been on and off an estrogen blocker since the end of chemo (ie. tamoxifin, femara horrible and now arimidex) Any tips to make it more bearable? Well again thanks for all the support.
Boy you sound just like me. The pains in my feet, legs, hips, and back I felt were due to increased weight. I lost over 30 lbs. and still did not get rid of the aches and pains. I am on Arimidex which is felt to cause muscle aches and pains and on Vytorin (cholesterol lowering drug) which is felt to cause aches and pains. Had gone through chemo (AC) and radiation after lumpectomy 2-1/2 years ago. Advil does seem to help but has been upsetting my stomach.
I am seeing an arthritis specialist to see what to go on next. Pentasa doesn't seem to be doing to much and pain killers don't take the joint pain away. Sometimes I think it's in my head how i'm feeling but I'm glad to hear the stories everyone posts. I had been on remicade about 10 years ago as a study, I think it helped but then stopped treatment.
about my body pain, over the past 1 1/2 i have increase joint pain, hands crippling up , numbness in them and points on my hips and knees that are so painful i need assistant in my home. I have had Crohns since 1990 , had surgery and even had remission the past year or so things have decided to "take cover" working at my regular occupation became impossible , and very little consideration was given thoug i was compeltely upfront with them when i was hired.
Sudden weight loss of that order really needs to be addressed quickly, as you will be become malnourished. Take care, Liz in Cornwall,England.
Im just here to share and am elated to know Im not the only one who shares such pain. But am looking into who might be able to point me into the direction of relief.
) I take a chemo shot weekly along with long term breast cancer meds (ARIMIDEX) both causing severe bone pain. My Pain Management Dr. and Oncologist have both told me that the pain meds are actually maintenance drugs and that I should not have shame in taking them, I cannot buy into this, I just don't think that I can spend the rest of my life taking these. I have lost my job, lost friends, stopped driving, actually become almost a home bound recluse.
I will be seeing a top hormone doctor next week in the states regarding my on going struggles. I will update everyone on the progress. Can you explain what you mean by getting "thinner" and the pain? Where does the pain come from and what is it like? I do get testicular pain now and again due to the varicocele and sometimes tingling in the penis head/glans which can be painful at times.
(so to speak) and wasn't getting morning erections or having a libido. I had joint and muscle pains and all manner of skin changes occured (more so on my penis like you guy's - skin thinning, maybe a little dry at times). What had happened was a hormonal inbalance had set in and caused low testosterone (hypogonadism). Like you guy's my penis shrunk up really bad and my testicles were always very tight and didn't hang as normal.
-Hemorrhoids, which may or may not have been present when the penile symptoms started. -Back pain in the lower-left thoracic region. -More flatulence than usual. -Pain in the perineum - possibly related to hemorrhoids. This all started 2 months ago when I woke up in the middle of the night with a numb, engorged, but flaccid penis. Since then, essentially all of the symptoms have been variable, with periods where I almost felt back to normal.
I'm mostly recovered and am primarily just dealing with the chronic pain from all that my body went through. Was doing a lot better until about three months ago (May 2009) when I started having a set of symptoms that just debilitated me. I spent half of June in bed with extreme fatigue/exhaustion; difficulty concentrating, focusing and thinking; terrible headaches; nausea and dizziness; and a general feeling of being "unwell.
MedHelp Health Answers